MathSciNet Relay Station
MathSciNet bibliographic data
MR405102 (53 #8898a) 46G15 (28A45)
Ionescu Tulcea, A. On pointwise convergence, compactness and equicontinuity in the lifting topology. I. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 26 (1973), 197–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement